# SDR AWXA9800020

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT OUT AT ROW 14, RELEASED UNDER MEL33-19 CONTROL NUMBER 93666.  REPLACED LIGHT ASSY, CK GOOD, MEL CLEARED.
